Über reduzierte freie Liesche Ringe.

Franz Wever

Mathematische Zeitschrift (1952)

  • Volume: 56, page 312-325
  • ISSN: 0025-5874; 1432-1823

How to cite


Wever, Franz. "Über reduzierte freie Liesche Ringe.." Mathematische Zeitschrift 56 (1952): 312-325. <http://eudml.org/doc/169295>.

author = {Wever, Franz},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {312-325},
title = {Über reduzierte freie Liesche Ringe.},
url = {http://eudml.org/doc/169295},
volume = {56},
year = {1952},

AU - Wever, Franz
TI - Über reduzierte freie Liesche Ringe.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 312
EP - 325
KW - rings, modules, fields
UR - http://eudml.org/doc/169295
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.